MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2015L20-A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that during insertion procedure guidewire uncoiled.No harm to patient reported to the date of submitting this report.Severed guide wire was retrieved without surgical intervention.Manufacturer reference # (b)(4).
 
Additional Manufacturer Narrative
Getinge received a customer complaint about a broken guide wire relating to the picco catheter.The investigation was performed in order to conduct analysis of that topic.On-site inspection and provided in record information confirmed the reported damaged catheter.The faulty guide wire was sent for further investigation.Visual inspection of the returned part confirmed the reported issue.There was no patient harm due to issue.The device failed to meet its specifications.The cause of the reported issue has not been determined.There is no indication for a systematic root cause as a deficiency of design, production or material.
 
Event or Problem Description
Manufactures reference id: (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna 85622
GM   85622
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 85622
GM   85622
0894599140
MDR Report Key22229218
Report Number3003263092-2025-000000
Device Sequence Number8691198
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)291031(11)241129(10)801109
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2015L20-A
Device Lot Number801109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown